```
Vintage Grand Prix of Mid Ohio June 22-25, 2023 06/20/2023 v5 SVRA / TransAm - TA/XGT/SGT/GT & TA2 / FR Americas & F4 US
```

Thursday, June 22, 2023

4:20 pm - 5:20 pm

```
6:45 am - 7:00 pm
                         Mid-Ohio Registration - Registration Building Gate #3
  8:00 am - 2:50 pm
                         Rotating Groups 3 times at 20 min each Test sessions (w/ Lunch 12:10 pm to 1:00 pm)
  2:50 pm - 3:35 pm
                         TA/XGT/SGT/GT Optional Test Session (Grid 2:30 PM)
  3:40 pm - 4:35 pm
                         F4 @ 3:40 pm & FR @ 4:10 pm & (F4 @ 1:00 pm & FR @ 1:30 pm)
  5:000 pm
                         Track Walk (walking only – From Pit Out)
Friday, June 23, 2023
  6:45 am - 7:00 pm
                         Mid-Ohio Registration - Registration Building Gate #3
                         Morning Meeting
  7:00 am
                         Groups 1, 3, 4, 5b Practice
  8:00 am - 8:20 am
  8:25 am - 8:45 am
                         Groups 6, 8, 12 Practice
  8:50 am - 9:10 am
                         F4 U.S. Practice
  9:20 am - 9:40 am
                         Group 10 Practice
  9:45 am - 10:05 am
                         Groups 5a, 7, 9, 11, PSSA Practice
  10:10 am - 10:30 am
                         International GT Qualifying #1
                         FR Americas Practice #1
  10:35 am - 10:55 am
  11:05 am - 11:25 am
                         Group 2, Formula Development Practice
  11:30 am - 11:55 am
                         TA/XGT/SGT/GT Practice (Grid 11:10 am - 11:25 am)
  12:00 pm - 12:55 pm
                         Lunch (0:55)
                         TA2® Optional Test Session (Grid 12:40 pm - 12:55 pm)
  1:00 pm - 1:45 pm
                         Groups 1, 3, 4, 5b Qualifying #1
  1:50 pm - 2:10 pm
                         Groups 6, 8, 12 Qualifying #1
  2:15 pm - 2:35 pm
  2:40 pm - 3:00 pm
                         F4 U.S. Qualifying #1
  3:10 pm - 3:30 pm
                         Group 10 Qualifying #1
  3:35 pm - 3:55 pm
                         Groups 5a, 7, 9, 11, PSSA Qualifying #1
  4:00 pm - 4:20 pm
                         International GT Qualifying #2
  4:25 pm - 4:45 pm
                         FR Americas Qualifying (Pre-Grid 4:05 pm)
  4:55 pm - 5:15 pm
                         Group 2, Formula Development Qualifying #1
  5:20 pm - 5:35 pm
                         TA Qualifying (Grid 5:00 pm - 5:15 pm)
                         XGT/SGT/GT Qualifying (Grid 5:20 pm - 5:35 pm) (EOD)
  5:40 pm - 5:55 pm
                         Track Walk (walking only – From Pit Out)
Saturday, June 24, 2023
                         Mid-Ohio Registration - Registration Building Gate #3
  6:45 am - 5:00 pm
  7:00 am
                         Morning Meeting
  8:00 am - 8:20 am
                         Groups 6, 8, 12 Qualifying #2
  8:25 am - 8:45 am
                         Groups 5a, 7, 9, 11, PSSA Qualifying #2
  8:50 am - 9:10 am
                         Group 10 Qualifying #2
  9:15 am - 9:35 am
                         Groups 1, 3, 4, 5b Qualifying #2
  9:40 am - 10:10 am
                         F4 U.S. Race #1 (30-min) (Pre-Grid 9:20 am)
  10:20 am - 10:35 am
                         Group 2, Formula Development Qualifying #2
  10:40 am - 11:00 am
                         International GT Race #1
  11:05 am - 11:30 am
                         TA2® Practice (Grid 10:45 am - 11:00 am)
                         FR Americas Race #1 (35-min) (Pre-Grid 11:15 am)
  11:35 am - 12:10 pm
 12:15 pm - 1:10 pm
                         Lunch (55 min.)
                         Fan Walk & Pre-race Ceremonies in Pit Lane
 12:30 pm - 1:05 pm
                         TA/XGT/SGT/GT Race - (45 Laps or 70 Minutes) (Grid 12:05 pm - 12:25 pm)
  1:15 pm - 2:25 pm
  2:30 pm - 2:50 pm
                         Groups 6, 8, 12 Race #1
  2:55 pm - 3:15 pm
                         Groups 5a, 7, 9, 11, PSSA Race #1
                         International GT Race #2
  3:20 pm - 3:40 pm
  3:45 pm - 4:05 pm
                         Groups 1, 3, 4, 5b Race #1
  4:10 pm - 4:30 pm
                         Group Group 10 Race #1
  4:35 pm - 4:55 pm
                         Group 2, Formula Development Race #1
  5:00 pm - 5:15 pm
                         TA2® Group 1 Qualifying (Grid 4:40 pm - 4:55 pm)
                         TA2® Group 2 Qualifying (Grid 5:00 pm - 5:15 pm)
  5:20 pm - 5:35 pm
                         Pizza in Lake Erie Area
  5:50 pm
Sunday, June 25, 2023
  6:45 am - 1:00 pm
                         Mid-Ohio Registration - Registration Building Gate #3
  7:00 am
                         Morning Meeting
  8:00 am - 8:50 am
                         International GT Enduro Race #3
  9:00 am - 9:30 am
                         F4 U.S. Race #2 (25-min) (Pre-Grid 8:30 am)
  9:40 am - 10:00 am
                         Groups 1, 3, 4, 5b Race #2
  10:10 am - 10:40 am
                         FR Americas Race #2 (35-min) (Pre-Grid 9:45 am)
  10:55 am - 11:15 am
                         Group 10 Race #2
  11:25 am - 11:45 am
                         Group 2, Formula Development Race #2
  11:50 am - 12:35 pm
                         Lunch (45 min.)
                         Fan Walk & Pre-race Ceremonies (on False Grid )
 12:10 pm - 12:25 pm
  12:40 pm - 1:50 pm
                         TA2® Race - (45 Laps or 70 Minutes) (Grid 11:25 am - 11:45 am)
  1:55 pm - 2:25 pm
                         F4 U.S. Race #3 (30-min) (Pre-Grid 1:35 pm)
  2:35 pm - 2:55 pm
                         Groups 6, 8, 12 Race #2
  3:05 pm - 3:40 pm
                         FR Americas Race #3 (35-min) (Pre-Grid 2:45 pm)
  3:50 pm - 4:10 pm
                         Groups 5a, 7, 9, 11, PSSA Race #2
```

All Group Enduro (60 min) (1 pit stop) (on Grid by 4:10 pm)